# SDR SWAA2025031705130

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 9,246 hours, 4,620 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SPOILER CRACK AT O/B AFT <[01].  REMOVED AND REPLACED #1 GROUND SPOILER PER AMM 27-62-91.; [02] CORRECTIVE ACTION #1 INITIAL INSTALL C/W.; [03] 02 - INSPECTED PER [AMM 27-62-91-401-MAX (OUTBOARD GROUND SPOILER - REMOVAL/INSTALLATION - PERMANENT)] C/W.
